Table of Contents
Algebra
Volume 2014 (2014), Article ID 842378, 5 pages
http://dx.doi.org/10.1155/2014/842378
Research Article

On the Torsion Units of Integral Adjacency Algebras of Finite Association Schemes

Department of Mathematics and Statistics, University of Regina, Regina, SK, Canada S4S 0A2

Received 26 August 2014; Accepted 26 November 2014; Published 16 December 2014

Academic Editor: Burkhard Külshammer

Copyright © 2014 Allen Herman and Gurmail Singh. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

Torsion units of group rings have been studied extensively since the 1960s. As association schemes are generalization of groups, it is natural to ask about torsion units of association scheme rings. In this paper we establish some results about torsion units of association scheme rings analogous to basic results for torsion units of group rings.